Results 1 to 2 of 2
  1. #1
    Junior Member
    Join Date
    Nov 2008

    Default Low Iron, Just Started Taking Supplements

    I went to the Dermatologist a couple months ago and found out I have low iron, which may be causing my hair loss. I started on an Iron supplement shortly after. I know that with most medications the thinning can get worse before it gets better. Is the same true for Iron supplements? I've noticed an increase in the thinning lately, and I'm hoping that's the reason.

  2. #2
    Junior Member
    Join Date
    Mar 2009
    Charlotte, NC



    Low iron could cause some hair loss. Also consider taking Biotin and selenium. They are a great foundation of nutrients for healthier and stronger hair/nail growth. Also, if you have been going through a change of diet, that might cause some hair loss as well. Try to keep up with your nutrition, as this will help promote healthier hair growth. I hope this helps and if you have any questions please contact us.


    Pierre Marquina
    Dr. Mark Baxa's Representative
    Professional Image and Laser Care

Similar Threads

  1. Just started propecia
    By daz1985 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 02-25-2009, 11:55 AM
  2. Taking control of your life
    By AlopecianMuse in forum Introduce Yourself & Share Your Story
    Replies: 4
    Last Post: 11-03-2008, 05:41 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts


hair transplant surgeons

» The Bald Truth

» Recent Threads

Donīt you get it by now?
10-08-2015 11:44 AM
Last Post By Swooping
Today 09:58 AM
i can't take it anymore !
09-11-2016 10:35 AM
Last Post By Petsy
Today 09:28 AM
Dr. B. Farjo - 3765 FUT
Today 06:28 AM
Last Post By Pete from Farjo
Today 06:28 AM
Longhair beginning to bald?
08-15-2016 03:31 PM
Last Post By k9gatton
Today 04:29 AM